# SDR SWAA010519

- Difficulty date: February 21, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: 060SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21812
- Aircraft time: 68,583 hours, 76,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Diode
- Part number: 082081
- Condition: Weak
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND EEPLS LIGHTS DIM BETWEEN ROWS 5 & 10.  REMOVED AND REPLACED BLOCKING DIODE AT MID CABIN PER MM.
